×

zbMATH — the first resource for mathematics

Sur la théorie du renouvellement pour les groupes non abeliens. (French) Zbl 0324.60056

MSC:
60G50 Sums of independent random variables; random walks
60K05 Renewal theory
60B15 Probability measures on groups or semigroups, Fourier transforms, factorization
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. Azencott,Espaces de Poisson des groupes localement compacts, Lecture Notes in Mathematics, 148, Springer-Verlag, Berlin, (1970). · Zbl 0239.60008
[2] C. Bellaiche-Fremond et M. Sueur-Pontier,Caractérisation des groupes localement compacts de type (T) ayant la propriété de point fixe, Ann. Inst. H. Poincaré VII4 (1971), 293–298.
[3] A. Brunel et D. Revuz,Marches de Harris sur les groupes localement compacts I, A paraître dans Ann. Ecole Normale Supérieure. · Zbl 0324.60055
[4] Y. Derriennic et Y. Guivarc’h,Théorème de renouvellement pour les groupes non moyennables, C.R. Acad. Sci. Sér. A,277, 613–615, (1973). · Zbl 0272.60005
[5] W. Feller,An Introduction to Probability Theory and Its Applications, Vol. 2, Wiley, New York, 1966. · Zbl 0138.10207
[6] Y. Guivarc’h,Croissance polynomide et période des fonctions harmoniques, Bull. Soc. Math. France.101 (1973), 333–379.
[7] Y. Guivarc’h et M. Keane,Un théorème de renouvellement pour les groupes nilpotents, Asterisque,4, 1973.
[8] C. S. Herz,Les théorèmes de renouvellement, Ann. Inst. Fourier, (Grenoble)15 (1965), 169–188. · Zbl 0202.47103
[9] H. Kesten and F. Spitzer,Random walk on countably infinite abelian groups, Acta Math.114 (1965), 237–265. · Zbl 0146.38301 · doi:10.1007/BF02391823
[10] Malcev, Amer. Math. Soc. Trans. No. 39, 1957.
[11] D. Montgomery and L. Zippin,Topological transformation groups, Interscience, New York, 1955. · Zbl 0068.01904
[12] D. S. Ornstein,Random walks I, Trans. Amer. Math. Soc.138 (1969), 1–43. · Zbl 0181.44501 · doi:10.1090/S0002-9947-1969-0238399-9
[13] C. C. Port and C. J. Stone,Potential theory of random walks on abelian groups, Acta Math.122 (1969), 19–114. · Zbl 0183.47201 · doi:10.1007/BF02392007
[14] D. Revuz,Markov Chains, A paraître.
[15] D. Revuz,Théorème du renouvellement pour une classe de groupes de Lie et d’espaces homogènes, C.R. Acad. Sci. Paris, Sér. A,273 (1971), 246–247. · Zbl 0218.60009
[16] F. Spitzer,Principles of random walks, Van Nostrand, New York, 1964. · Zbl 0119.34304
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.